I've gotten the seasonal flu shot every year for at least twenty years, and I expect some soreness in the arm that receives the shot; that pain usually fades away in a day or two.
This year, though, the pain is still with me a month after receiving the vaccine. I especially notice it when I'm putting on my coat, or changing clothes. It's painful to lift my left arm above my head.
I went to Dr. Google and found THIS DISCUSSION that troubles me somewhat, because there are people who are still hurting more than a year after the shot! Some of them seem to think the shot was given to them too high up on the arm, and that caused the problem. I have not mentioned this to my doctor because I have a feeling that mentioning a pain in the left arm might lead to all sorts of tests to rule out heart conditions or some such thing, and trust me, this is not that serious.
It isn't anything I can't live with. I'm sure aspirin or ibuprofen would help, but I'm not one to take pills if I can help it. I hope from now on my family physician will have the vaccine at his office so I don't have to resort to getting my shot at Target.
Have any of my readers had this problem?